MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON VENTILATOR TUBING SET,LONG LENGTH; CIRCUIT, BREATHING (W CONNECTO

TELEFLEX MEDICAL HUDSON VENTILATOR TUBING SET,LONG LENGTH; CIRCUIT, BREATHING (W CONNECTO
Model Number IPN913684
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the adapters on the end that attach to the inspiratory and expiratory side are not tight and not passing pre-use check".No patient involvement reported.

Brand Name
HUDSON VENTILATOR TUBING SET,LONG LENGTH
Common Device Name
CIRCUIT, BREATHING (W CONNECTO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11268059
Report Number3004365956-2021-00028
Device Sequence Number11546313
Product Code CAI
UDI-Device Identifier14026704658890
UDI-Public14026704658890
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913684
Device Catalogue Number1607
Device Lot Number74K2000946
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1